MolluscaBase name details

Olivancillariidae Golikov & Starobogatov, 1975

571069  (urn:lsid:marinespecies.org:taxname:571069)

 unaccepted
Family
marine
Not documented
MolluscaBase (2018). Olivancillariidae Golikov & Starobogatov, 1975. Accessed at: http://www.molluscabase.org/aphia.php?p=taxdetails&id=571069 on 2019-11-13
Date
action
by
2011-05-02 17:58:21Z
created
2017-05-28 03:00:42Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bouchet, P., Rocroi, J.-P. (2005). Classification and nomenclator of gastropod families. <em>Malacologia.</em> 47(1-2): 1-397 ISBN 3-925919-72-4. [details]  Available for editors  PDF available [request] 

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2019-11-13 13:12:01+01:00 · Contact: Data Management Team